MAUDE Adverse Event Report: ABBOTT IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5286
Medical Device Problem Codes Over-Sensing (1438); Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a routine device exchange, episodes of noise were observed on the right ventricular (rv) channel.The electrical parameters of the rv lead were appropriate when measuring with the pacing system analyzer (psa).The physician noted blood in the header of the device and suspected that this may have caused the noise.The device was successfully replaced.The patient was stable and will continue to be monitored.

Brand Name
IDENTITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key11315583
Report Number2017865-2021-08525
Device Sequence Number16789591
Product Code DXY
UDI-Device Identifier05414734006828
UDI-Public05414734006828
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model Number5286
Device Catalogue Number5286
Device Lot Number3254884
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1